MathSciNet Relay Station
MathSciNet bibliographic data
MR99114 (20 #5558) 65.00 (33.00)
Luke, Yudell L. The Padé table and the $\tau $-method. J. Math. and Phys. 37 1958 110–127.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement